# SDR ASOA201101218

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 20,269 hours, 14,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LEVEL FLOOD LIGHT AT SEAT 12AB HAS BULBS INOP.  RELAMPED.  OPS CHECKED GOOD IAW AMM 33-51-00.
